MathSciNet Relay Station
MathSciNet bibliographic data
MR1136170 65H05 (34A50 34B24)
Doual, Nasser; Howland, James L.; Vaillancourt, Rémi Selective solutions to transcendental equations. Comput. Math. Appl. 22 (1991), no. 9, 61–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement